Volume 3, Number 3
Previous Issue Next Issue

Wen-Xiu Ma, Huiqun Zhang & Jinghan Meng

10.4208/eajam.250613.260713a

East Asian J. Appl. Math., 3 (2013), pp. 171-189.

Preview Full PDF 684 9093 Abstract

Jing An & Jie Shen

10.4208/eajam.060713.080813a

East Asian J. Appl. Math., 3 (2013), pp. 190-208.

Preview Full PDF 645 9038 Abstract

Yuelong Tang & Yanping Chen

10.4208/eajam.030713.100813a

East Asian J. Appl. Math., 3 (2013), pp. 209-227.

Preview Full PDF 647 9027 Abstract

Swarn Singh, Suruchi Singh & R. K. Mohanty

10.4208/eajam.140713.130813a

East Asian J. Appl. Math., 3 (2013), pp. 228-246.

Preview Full PDF 639 8715 Abstract

Wei-Fan Hu & Ming-Chih Lai

10.4208/eajam.250713.150813a

East Asian J. Appl. Math., 3 (2013), pp. 247-262.

Preview Full PDF 634 8880 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard